Pure and Applied Mathematics Journal
Volume 4, Issue 3, June 2015, Pages: 128-132
Received: May 12, 2015;
Accepted: May 23, 2015;
Published: Jun. 11, 2015
Views 3845 Downloads 73
Levaku Madhavi, Department of Applied Mathematics, Yogi Vemana University, Kadapa, A. P., India
Tekuri Chalapathi, Department of Mathematics, Sree Vidyanikethan Engineering College, A. Rangampet, Tirupati, A. P., India
Significant contributions can be found on the study of the cycle structure in graphs, particularly in Cayley graphs. Determination of Hamilton cycles and triangles, the longest and shortest cycles attracts special attention. In this paper an enumeration process for the determination of number of triangles in the Cayley graph associated with a group not necessarily abelian and a symmetric subset of the group.
Enumeration of Triangles in Cayley Graphs, Pure and Applied Mathematics Journal.
Vol. 4, No. 3,
2015, pp. 128-132.
G. Andrews, Number Theory, Dover publications Inc.,1971.
P. Berrizbeitia and R. E. Giudici, Counting Pure k-cycles in Sequences of Cayley graphs, Discrete Maths. 149 (1996), 11-18.
P. Berrizbeitia, and R. E. Giudici, On cycles in the Sequence of Unitary Cayley graphs, Reporte Técnico No.01-95, Universidad Simon Bolivar, Dpto.de Matahematicas, Caracas, Venezula (1995).
T. Chalapati, L. Madhavi and S. Venkata Ramana, Enumeration of Triangles in a Divisor Cayley graph, MEJS 1 (2013), 163-173.
I. Dejter and R. E. Giudici, On Unitary Cayley graphs, JCMCC 18 (1995), 121 – 124.
E. Dickson, History of Theory of Numbers, Vol.1, Chelsea Publishing Company, 1952.
B. Maheswari and L. Madhavi, Enumeration of Triangles and Hamilton Cycles in Quadratic Residue Cayley graphs, Chamchuri Journal of Mathematics 1 (2009), 95-103.
B. Maheswari and L. Madhavi, Enumeration of Hamilton Cycles and Triangles in Euler totient Cayley graphs. Graphs Theory Notes of New York LIX (2010), 28-31.
L.Madhavi, Studies on Domination Parameters and ‘Enumeration of Cycles in some Arithmetic Graphs, Doctoral Thesis, Sri Venkateswara University, Tirupati, India (2002).
N.Vasumathi, Number Theoretic Graphs, Doctoral Thesis, S.V.University, Tirupati, India (1994).